Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 165, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 3:18 PM CDT for Brown County, Rock County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 3:18 PM CDT (20:18 UTC)
- Expired
- Jun 26, 2011, 4:00 PM CDT
- In force
- 42 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1761 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
106 WUUS53 KLBF 262018 SVRLBF NEC017-149-262100- /O.NEW.KLBF.SV.W.0165.110626T2018Z-110626T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM CDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 400 PM CDT * AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES WEST OF ROSE...OR 19 MILES NORTHEAST OF BREWSTER...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROSE AROUND 335 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 183 MILE MARKER 150. THIS STORM HAS HAD A HISTORY OF PRODUCING LARGE HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4242 9926 4211 9925 4210 9977 4230 9982 TIME...MOT...LOC 2018Z 267DEG 24KT 4217 9967 WIND...HAIL <50MPH 1.00IN $$ HIRSCH
2 follow-up statements
160 WWUS53 KLBF 262041 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CDT SUN JUN 26 2011 NEC017-262049- /O.CAN.KLBF.SV.W.0165.000000T0000Z-110626T2100Z/ BROWN NE- 341 PM CDT SUN JUN 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF SOUTHERN BROWN COUNTY AND INTO ROCK COUNTY. LAT...LON 4211 9965 4233 9966 4242 9926 4211 9925 TIME...MOT...LOC 2039Z 267DEG 24KT 4218 9948 $$ NEC149-262100- /O.CON.KLBF.SV.W.0165.000000T0000Z-110626T2100Z/ ROCK NE- 341 PM CDT SUN JUN 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ROCK COUNTY UNTIL 400 PM CDT... AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROSE...OR 24 MILES NORTHEAST OF BREWSTER...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN ROCK COUNTY. THIS STORM HAS SHOWN SOME WEAK ROTATION IN THE ROSE AREA AND TORNADOES CAN DEVELOP QUICKLY. STAY UNDER COVER UNTIL THIS STORM HAS PASSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING HIGH WINDS AND IS NOW SHOWING SIGNS OF ROTATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4211 9965 4233 9966 4242 9926 4211 9925 TIME...MOT...LOC 2039Z 267DEG 24KT 4218 9948 WIND...HAIL 60MPH <.75IN $$ HIRSCH
154 WWUS53 KLBF 262058 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 PM CDT SUN JUN 26 2011 NEC149-262108- /O.EXP.KLBF.SV.W.0165.000000T0000Z-110626T2100Z/ ROCK NE- 358 PM CDT SUN JUN 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK COUNTY WILL EXPIRE AT 400 PM CDT/300 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4211 9965 4233 9966 4242 9926 4211 9925 TIME...MOT...LOC 2058Z 267DEG 24KT 4219 9931 $$ HIRSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:18 PM CDT, 0 minutes earlier.
Area forecast discussion, Jun 26, 3:18 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM CDT SUN JUN 26 2011 .SYNOPSIS... AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN PANHANDLE...WHERE INITIATION REMAINS POSSIBLE. && .SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)... TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1 INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON. THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD. MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO 81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST NEBRASKA MONDAY NIGHT AFTER MIDNIGHT. TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET. WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER TROUGH ADVANCES INTO THE WESTERN GREAT BASIN. EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90. WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN. FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS UPPER 80S TO MID 90S. && .AVIATION... UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR. OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON MONDAY. && .HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE EARLY IN THE WEEK. HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS. LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL NEB WITH 1.5 TO 2 INCHES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/SHORT/LONG DISCUSSION...ROBERG AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 26, 5:14 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 514 AM CDT SUN JUN 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-271015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 514 AM CDT SUN JUN 26 2011 /414 AM MDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT IN MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. A WARM FRONT WILL LIFT TO NEAR THE NEBRASKA-KANSAS BOUNDARY TODAY...THUS BRINGING VERY UNSTABLE AIR INTO CENTRAL AND WESTERN NEBRASKA. IN ADDITION...LOW LEVEL WIND PROFILES WILL FAVOR THE DEVELOPMENT OF SUPER CELLS WITH LARGE HAIL...DAMAGING WIND AND EVEN ISOLATED TORNADOES. THE GREATEST RISK OF SEVERE WEATHER WILL BE ALONG AND NORTH OF INTERSTATE HIGHWAY 80. THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jun 26, 2:31 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST 20 S VALENTINE 42.58N 100.55W
06/26/2011 M60 MPH CHERRY NE PUBLIC
PUBLIC REPORTED WIND GUST TO 60 MPH. MEASURED WITH HOME
WEATHER STATION.
&&
VAN PELTLocal storm report, Jun 26, 2:35 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 21 SSE KILGORE 42.66N 100.80W
06/26/2011 E2.00 INCH CHERRY NE PUBLIC
PUBLIC REPORTED CRACK WINDSHIELDS AND PLASTIC PARTS
DAMAGE.
&&
JSWEETLocal storm report, Jun 26, 2:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 12 S WOOD LAKE 42.47N 100.24W
06/26/2011 E1.00 INCH CHERRY NE PUBLIC
&&
CARMELLocal storm report, Jun 26, 2:58 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
258 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST 12 S WOOD LAKE 42.47N 100.24W
06/26/2011 E60 MPH CHERRY NE PUBLIC
WIND SPEEDS OF 60 MPH OCCURRING ALONG WITH NICKEL TO
QUARTER SIZED HAIL AT TIME OF THIS REPORT.
&&
CARMELLocal storm report, Jun 26, 3:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
06/26/2011 M1.75 INCH BROWN NE CO-OP OBSERVER
&&
JSWEETSpecial weather statement, Jun 26, 3:08 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT SUN JUN 26 2011 NEZ005-094-262100- EASTERN CHERRY NE-WESTERN CHERRY NE- 208 PM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 300 PM MDT/400 PM CDT/... AT 302 PM CDT/202 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF VALENTINE NATIONAL WILDLIFE REFUGE TO 8 MILES SOUTHEAST OF SPECKEL MEIR LAKE...AND MOVING EAST AT 35 MPH. THESE STORMS WILL BE TRACKING OVER AREAS WHICH PREVIOUSLY SAW RAIN AND HAIL EARLIER TODAY. HEAVY RAIN...HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE AWARE OF RISING WATER AND THE POTENTIAL FOR FLOODING WITH THESE ADDITIONAL RAINS. THESE STORMS WILL BE NEAR... VALENTINE NATIONAL WILDLIFE REFUGE AND HIGHWAY 97 CROSSING BIG CREEK AROUND 210 PM MDT. HIGHWAY 83 CROSSING GOOSE CREEK AROUND 335 PM CDT. BROWNLEE AROUND 340 PM CDT. HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AROUND 350 PM CDT. HIGHWAY 83 MILE MARKER 160 AROUND 400 PM CDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS AND DITCHES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HIRSCH
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:32 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 25, 9:40 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 25, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| Jun 26, 12:20 AM CDT | Severe Thunderstorm Warning | LBF | Garden | 25 min |
| Jun 26, 12:44 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 31 min |
| Jun 26, 1:15 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jun 26, 1:25 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 65 min |
| Jun 26, 1:44 AM CDT | Severe Thunderstorm Warning | LBF | Grant | 29 min |
| Jun 26, 2:42 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Jun 26, 7:17 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jun 26, 12:07 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 26, 12:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 26, 1:29 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 1:37 PM CDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 26, 2:02 PM CDT | Tornado Warning | LBF | Cherry | 43 min |
| Jun 26, 2:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 2:58 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jun 26, 4:25 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 26, 4:32 PM CDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
| Jun 26, 4:36 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
| Jun 26, 4:52 PM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 26, 4:58 PM CDT | Tornado Warning | LBF | Garfield, Wheeler | 32 min |
| Jun 26, 5:07 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 38 min |
| Jun 26, 5:13 PM CDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 32 min |
| Jun 26, 5:45 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 15 min |
| Jun 26, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 61 min |
| Jun 26, 6:38 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.